Alert archive / Illinois / Flash Flood Warnings in 2015

Flash Flood Warning 25, NWS Lincoln, IL

June 14, 20154 counties in Illinois

NWS Lincoln, IL issued this flash flood warning at Jun 14, 2015, 7:32 PM CDT for 4 counties in Illinois. It was in force for 6 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 14, 2015, 7:32 PM CDT (00:32 UTC)
Expired
Jun 15, 2015, 1:30 AM CDT
In force
6 hr
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Flood severity
None

Counties Knox County, IL, Marshall County, IL, Peoria County, IL, Stark County, IL

The radar

The Quad Cities radar (KDVN), 102 km from the middle of the area, began a volume at 00:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 14, 8:35 PM CDTHEAVY RAIN 2.471 Ne Dahinda, ILRAINFALL TOTAL PAST 2 HOURS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 0.5 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2015-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 180 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2015-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 4 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
180 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
1271 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
4 m²/s²
0-3 km storm-relative helicity
74 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

063 
WGUS53 KILX 150032
FFWILX
ILC095-123-143-175-150630-
/O.NEW.KILX.FF.W.0025.150615T0032Z-150615T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
732 PM CDT SUN JUN 14 2015

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHWESTERN MARSHALL COUNTY IN CENTRAL ILLINOIS...
  NORTHERN PEORIA COUNTY IN CENTRAL ILLINOIS...
  EAST CENTRAL KNOX COUNTY IN WEST CENTRAL ILLINOIS...
  STARK COUNTY IN NORTH CENTRAL ILLINOIS...

* UNTIL 130 AM CDT
    
* AT 731 PM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING 
  HEAVY RAIN ACROSS THE WARNED AREA. RADAR HAS ESTIMATED 2 TO 4 
  INCES HAS ALREADY FALLEN OVER THE AREA. FLASH FLOODING IS 
  EXPECTED. ADDITIONAL HEAVY RAINFALL IS POSSIBLE THIS EVENING.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  LACON...HENRY...PRINCEVILLE...WYOMING...TOULON...BRADFORD...
  WILLIAMSFIELD...SPARLAND...WEST JERSEY...LAURA...ELMORE...CAMP
  GROVE...CASTLETON...HOPEWELL...DUNCAN...LAKE WILDWOOD...DAHINDA...
  MARSHALL COUNTY AIRPORT...MONICA AND LAWN RIDGE.

THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 58 AND 65.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

&&

LAT...LON 4122 8964 4115 8964 4115 8935 4114 8933
      4112 8933 4110 8935 4110 8917 4098 8938
      4085 9012 4093 9019 4124 8970

$$

AUTEN
2 follow-up statements
234 
WGUS73 KILX 150302
FFSILX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1002 PM CDT SUN JUN 14 2015

ILC095-123-143-175-150630-
/O.CON.KILX.FF.W.0025.000000T0000Z-150615T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MARSHALL-PEORIA-KNOX-STARK-
1002 PM CDT SUN JUN 14 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 130 AM CDT FOR
NORTHWESTERN MARSHALL...NORTHERN PEORIA...EAST CENTRAL KNOX AND STARK
COUNTIES...

AT 1001 PM CDT...DOPPLER RADAR INDICATED THE SHOWERS AND 
THUNDERSTORMS WITH HEAVY RAINFALL HAVE MOVED OUT OF THE AREA. 
ADDTIONAL SHOWERS AND STORMS ARE POSSIBLE...BUT FLOODING HEAVY 
RAINFALL APPEARS UNLIKELY. FLOODING SHOULD BEGIN TO SUBISDE OVER THE 
NEXT SEVERAL HOURS.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
LACON...HENRY...PRINCEVILLE...WYOMING...TOULON...BRADFORD...
WILLIAMSFIELD...SPARLAND...WEST JERSEY...LAURA...ELMORE...CAMP
GROVE...CASTLETON...HOPEWELL...DUNCAN...LAKE WILDWOOD...DAHINDA...
MARSHALL COUNTY AIRPORT...MONICA AND LAWN RIDGE.

THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 58 AND 65.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.

&&

LAT...LON 4122 8964 4115 8964 4115 8935 4114 8933
      4112 8933 4110 8935 4110 8917 4098 8938
      4085 9012 4093 9019 4124 8970

$$

AUTEN
581 
WGUS73 KILX 150623
FFSILX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
123 AM CDT MON JUN 15 2015

ILC095-123-143-175-150632-
/O.EXP.KILX.FF.W.0025.000000T0000Z-150615T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MARSHALL-PEORIA-KNOX-STARK-
123 AM CDT MON JUN 15 2015

...THE FLASH FLOOD WARNING FOR NORTHWESTERN MARSHALL...NORTHERN
PEORIA...EAST CENTRAL KNOX AND STARK COUNTIES WILL EXPIRE AT 130 AM
CDT...

FLOOD WATERS HAVE RECEDED...AND ARE NO LONGER EXPECTED TO POSE A
THREAT TO LIFE OR PROPERTY. PLEASE CONTINUE TO HEED ANY ROAD
CLOSURES.

LAT...LON 4122 8964 4115 8964 4115 8935 4114 8933
      4112 8933 4110 8935 4110 8917 4098 8938
      4085 9012 4093 9019 4124 8970

$$

SMITH

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this flash flood warning went out at Jun 14, 6:35 PM CDT, 57 minutes earlier.

Area forecast discussion, Jun 14, 6:35 PM CDT, 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
635 PM CDT SUN JUN 14 2015

.SHORT TERM...(TONIGHT)
ISSUED AT 301 PM CDT SUN JUN 14 2015

PERIODS OF SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH THE
EVENING AND OVERNIGHT IN CENTRAL AND EASTERN IL. NUMEROUS LOW LEVEL
BOUNDARIES...SOME APPARENT IN THE LATEST SURFACE ANALYSIS AND OTHERS
CONVECTIVELY INDUCED...WILL CONTINUE TO PROVIDE THE FOCUS FOR
SHOWERS AND THUNDERSTORMS THROUGH THE LATE EVENING. THE MAIN CONCERN
WILL BE FOR THE POTENTIAL OF HEAVY RAIN WITH SOME OF THE STORMS DUE
TO COPIOUS AMOUNTS OF MOISTURE AND WEAKER WINDS ALOFT THAN THE PAST
FEW DAYS. INSTABILITY WILL BE MODERATE...BUT THE LACK OF WIND SHEAR
SHOULD KEEP WIDESPREAD SEVERE STORMS FROM DEVELOPING. HOWEVER...
ISOLATED STORMS MAY PRODUCE STRONG/SEVERE GUSTS DUE TO HEAVY
PRECIPITATION LOADING THIS EVENING. ANY STORMS THAT DEVELOP ALONG A
WSW-ENE BOUNDARY WILL HAVE THE GREATEST POTENTIAL FOR HEAVY RAIN AND
ISOLATED FLOODING DUE TO TRAINING EFFECTS.

MUCH OF THE CONVECTION SHOULD START TO WANE TOWARD MIDNIGHT...EXCEPT
FOR LINGERING AREAS ALONG AND NORTH OF I-74. THE REST OF CENTRAL AND
SOUTHEAST ILLINOIS CAN ONLY EXPECT SCATTERED SHOWERS AND A FEW
THUNDERSTORMS OVERNIGHT DUE TO WEAKER FORCING AND MORE DIFFUSE
BOUNDARIES.

AS THE COLD FRONT IN THE NORTHERN PLAINS PROGRESSES TOWARD CENTRAL
IOWA AROUND DAYBREAK...STORMS THAT DEVELOP AHEAD OF IT OVERNIGHT MAY
MAKE INTO WEST CENTRAL IL. THUS...HAVE INCREASED POPS BACK INTO THE
LIKELY CATEGORY MAINLY WEST OF THE IL RIVER VALLEY BY SUNRISE.

.LONG TERM...(MONDAY THROUGH SUNDAY)
ISSUED AT 301 PM CDT SUN JUN 14 2015

AN ACTIVE CONVECTIVE WEATHER PATTERN, ALONG WITH WARM AND HUMID
CONDITIONS, IS EXPECTED TO PERSIST ACROSS CENTRAL AND SOUTHEAST
ILLINOIS THROUGH THE FORECAST PERIOD. WHILE THERE WILL BE PERIODS
WHERE MORE WIDESPREAD AND/OR POTENTIALLY SEVERE STORMS ARE POSSIBLE,
IT PRETTY TOUGH TO PICK OUT AN OPPORTUNITY FOR COMPLETELY DRY
WEATHER AT THIS POINT. THIS IS RESULTING IN AN EXTENDED PERIOD OF
POPS THAT WILL HOPEFULLY BE ABLE TO BE FINE TUNED BETTER AS THE
DETAILS BECOME MORE CLEAR.

THE WORK WEEK WILL START OUT WITH ONE OF THE BETTER CHANCES FOR
SIGNIFICANT STORMS. AN UPPER-LEVEL LOW, CURRENTLY SPINNING OVER THE
PLAINS, AS WELL AS A WEAK SURFACE FRONT, WILL TRACK THROUGH THE
MIDWEST. PRE-FRONTAL CAPE VALUES OF 1500-2500 J/KG SHOULD BE COMMON
MONDAY AFTERNOON INTO THE EVENING, ALONG WITH BULK SHEAR VALUES
APPROACHING 35 KTS. THIS SCENARIO IS SUPPORTIVE OF SCATTERED STRONG
TO SEVERE STORMS AS THE FRONT PUSHES SOUTHEAST ACROSS THE AREA INTO
MONDAY NIGHT, WHICH IS WELL DEPICTED IN THE SPC DAY 2 OUTLOOK.

THE FRONT WILL STALL NOT TOO FAR SOUTH OF THE FORECAST AREA MONDAY
NIGHT, AND IT SHOULD STAY NEAR WHERE IT STALLS UNTIL THE NEXT
STRONGER UPPER WAVE PUSHES THROUGH THE MIDWEST ON WEDNESDAY. DUE TO
THE CLOSE PROXIMITY OF THE FRONT, AND THE FACT THAT THE AIRMASS WILL
REMAIN VERY MOIST AND POTENTIALLY UNSTABLE, POPS WILL STAY FAIRLY
HIGH INTO WEDNESDAY (LOWEST IN THE NORTH, FURTHER AWAY FROM SURFACE
BOUNDARY). THE PASSAGE OF THE NEXT MAJOR WAVE ON WEDNESDAY COULD
ALSO SUPPORT MORE ORGANIZED SEVERE WEATHER, WITH SHEAR PROFILES EVEN
BETTER THAN ANTICIPATED MONDAY, AT LEAST ACROSS THE SOUTHERN HALF OF
THE FORECAST AREA.

THE PASSAGE OF THE WEDNESDAY SYSTEM SHOULD RESULT IN A RELATIVE LULL
IN THE RAINFALL RISK. HOWEVER, BY THE END OF THE WEEK, CHANCES MAY
RAMP UP YET AGAIN AS POTENTIAL REMNANTS FROM A TROPICAL SYSTEM
COMING OUT OF THE GULF OF MEXICO TRACK NEAR THE AREA. THEN, BY LATE
IN THE WEEKEND, A PIECE OF ENERGY MORE TIED TO THE MAIN BELT OF THE
WESTERLIES TO OUR NORTH, WILL DRIVE A COLD FRONT THROUGH THE AREA
WITH AN ASSOCIATED SHOWER/STORM RISK.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z MONDAY EVENING)
ISSUED AT 635 PM CDT SUN JUN 14 2015

CONDITIONS WILL PRIMARILY BE VFR NEXT 24HRS EXCEPT FOR WHEN
THUNDERSTORMS ARE MOVING OVER THE SITES. WILL HAVE VCTS FOR ALL
SITES FOR NEXT 2-3 HRS AND THEN THINK PCPN WILL DISSIPATE AFTER
SUNSET. ONLY SITE WITH A TEMPO GROUP WILL BE BMI WHERE
THUNDERSTORM IS CURRENTLY THERE. BASED ON HIGH RES MODELS...MORE
THUNDERSTORMS ARE POSSIBLE LATE TONIGHT SO HAVE ANOTHER VCTS AFTER
09Z OR 10Z. THINK THIS WILL ONLY LAST TIL MID MORNING LEAVING
BEHIND BROKEN CIGS FOR REMAINDER OF THE AFTERNOON. WITH FRONTAL
BOUNDARY DROPPING INTO THE AREA FROM THE NORTHWEST BELIEVE MORE
THUNDERSTORMS POSSIBLE TOMORROW EVENING. THESE WILL BE AFTER
00Z...END OF THIS FORECAST PERIOD. WINDS WILL BE SOUTHWEST THROUGH
THE PERIOD.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...MILLER
LONG TERM...BAK
AVIATION...AUTEN
Hazardous weather outlook, Jun 14, 3:24 PM CDT, 4 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
324 PM CDT SUN JUN 14 2015

ILZ027>031-036>038-040>043-047>051-151100-
CASS-DE WITT-FULTON-KNOX-LOGAN-MARSHALL-MASON-MCLEAN-MENARD-
MORGAN-PEORIA-SANGAMON-SCHUYLER-SCOTT-STARK-TAZEWELL-WOODFORD-
324 PM CDT SUN JUN 14 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...NORTH CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS WILL PERSIST THROUGH THIS EVENING.
ISOLATED STORMS MAY CONTAIN DAMAGING WIND GUSTS ALONG WITH THE
THREAT FOR ADDITIONAL HEAVY RAINFALL WHICH WILL PRODUCE LOCALIZED
FLOODING AND WORSEN AREAS OF RIVER FLOODING ALREADY IN PROGRESS.
MINOR TO MODERATE FLOODING WILL CONTINUE ALONG THE
ILLINOIS...SANGAMON AND SPOON RIVERS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

PERIODIC THUNDERSTORM CHANCES WILL CONTINUE MONDAY THROUGH
SATURDAY. THE THREAT FOR ORGANIZED SEVERE WEATHER WILL INCREASE
ACROSS THE AREA MONDAY AFTERNOON AND EVENING. IN ADDITION TO THE
SEVERE RISK...THE POTENTIAL FOR ADDITIONAL HEAVY RAINFALL WILL
CONTINUE THROUGH MUCH OF NEXT WEEK ENHANCING THE RIVER AND FLASH
FLOOD THREATS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY. HOWEVER...REPORTS OF
WIND GUSTS...HEAVY RAINFALL OR FLOODING WOULD BE APPRECIATED.

ILZ044>046-052>057-061>063-066>068-071>073-151100-
CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-
EDGAR-EFFINGHAM-JASPER-LAWRENCE-MACON-MOULTRIE-PIATT-RICHLAND-
SHELBY-VERMILION-
324 PM CDT SUN JUN 14 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS...SOUTH CENTRAL ILLINOIS AND
SOUTHEAST ILLINOIS.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE EXPECTED THROUGH THIS EVENING. A FEW OF THE
STORMS MAY PRODUCE DAMAGING WIND GUSTS. THE THREAT FOR ADDITIONAL
HEAVY RAINFALL WILL CONTINUE WHICH WILL PRODUCE LOCALIZED FLOODING
AND WORSEN AREAS OF RIVER FLOODING ALREADY IN PROGRESS. MINOR
RIVER FLOODING WILL CONTINUE ALONG THE SANGAMON AND PARTS OF THE
WABASH AND LITTLE WABASH RIVERS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

PERIODIC THUNDERSTORM CHANCES WILL CONTINUE MONDAY THROUGH SATURDAY.
THE THREAT FOR MORE ORGANIZED SEVERE WEATHER WILL INCREASE OVER
THE AREA MONDAY AND TUESDAY AFTERNOONS. IN ADDITION TO THE SEVERE
RISK...THE POTENTIAL FOR ADDITIONAL HEAVY RAINFALL WILL CONTINUE
THROUGH MUCH OF NEXT WEEK ENHANCING THE RIVER AND FLASH FLOOD
THREATS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY. HOWEVER...REPORTS OF
WIND GUSTS...HEAVY RAINFALL OR FLOODING WOULD BE APPRECIATED.

BAK

In the hours before

Local storm report, Jun 14, 5:07 PM CDT, 2 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
507 PM CDT SUN JUN 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 PM     TSTM WND DMG     1 ENE LINCOLN           40.16N 89.35W
06/13/2015                   LOGAN              IL   NWS EMPLOYEE

            LATE REPORT. LARGE TREE DOWN OFF 1400E 1/4 MILE SOUTH OF
            1700N.

0840 PM     TSTM WND DMG     2 ENE LINCOLN           40.16N 89.33W
06/13/2015                   LOGAN              IL   NWS EMPLOYEE

            LATE REPORT. POWER POLE SNAPPED OFF AND POWER LINES ON
            THE GROUND ON 1500E 1/4 MILE NORTH OF 1700N.

&&

AUTEN
Local storm report, Jun 14, 5:11 PM CDT, 2 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
511 PM CDT SUN JUN 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     HEAVY RAIN       LUDLOW                  40.39N 88.13W
06/14/2015  M0.75 INCH       CHAMPAIGN          IL   MESONET

            RAIN FELL IN 20 MINS.

&&

AUTEN
Local storm report, Jun 14, 5:29 PM CDT, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
529 PM CDT SUN JUN 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0519 PM     HEAVY RAIN       PETERSBURG              40.01N 89.85W
06/14/2015  M1.77 INCH       MENARD             IL   MESONET

            RAINFALL FROM 1540 TO 1700.

0515 PM     HEAVY RAIN       PETERSBURG              40.01N 89.85W
06/14/2015  M1.77 INCH       MENARD             IL   MESONET

            RAINFALL FROM 340 TO 500 PM.

&&

AUTEN
Local storm report, Jun 14, 6:25 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
625 PM CDT SUN JUN 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     FLASH FLOOD      W MCLEAN                40.32N 89.17W
06/14/2015                   MCLEAN             IL   NWS EMPLOYEE

            WATER OVER ROAD WEST OF MCLEAN ON US 136 EASTBOUND LANE

0545 PM     HEAVY RAIN       1 E HEYWORTH            40.31N 88.96W
06/14/2015  M3.78 INCH       MCLEAN             IL   COCORAHS

            RAIN FELL IN PAST 60 MINUTES

&&

JRP
Local storm report, Jun 14, 6:39 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
639 PM CDT SUN JUN 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     HEAVY RAIN       HEYWORTH                40.31N 88.98W
06/14/2015  E5.00 INCH       MCLEAN             IL   PUBLIC

            RAINFALL SINCE 430 PM.

0630 PM     FLASH FLOOD      HEYWORTH                40.31N 88.98W
06/14/2015                   MCLEAN             IL   PUBLIC

            SMALL CREEKS AROUND TOWN ARE OUT OF THEIR BANKS.
            SUBDIVISION FLOODING IN DITCHES AND STREETS.

&&

AUTEN

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 8:34 PM CDTRiver Flood WarningILXFulton, Knox4 days
Jun 14, 8:37 PM CDTRiver Flood WarningILXCass, Mason5 days
Jun 15, 9:22 AM CDTFlash Flood WatchILXCass, Fulton, Knox, Logan, McLean, Marshall and 7 more14 hr

Nearby

Flash Flood Warnings in Illinois, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.